# SDR ASAA2014060208017

- Difficulty date: June 2, 2014
- Submitted: June 4, 2014
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 23,507 hours, 7,316 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3966081
- Part serial: 2655
- Condition: Failed
- Location: Lt A/C Pack
- Part time: 27,907 hours, 8,310 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT,  N1 SETTINGS ON TAKE OFF PAGE DID NOT MATCH.  ACFT GROUNDED. VERFIED LT PACK INTERMITTENTALLY TURNED ON- SHOWS ON FMC DISCRETE PAGE. DURING TROUBLESHOOTING NOTED FMC DISCRETE SHOWED LT PACK FLOW CONTROL VALVE ON WITH THE VALVE CLOSED. JUMPERED CONNECTOR D486L PIN 3 TO 1 GROUND AND DISCRETE TURNED TO OFF.  REPLACED THE LEFT FLOW CONTROL AND SHUTOFF VALVE IAW MM 21-51-01. LEAK AND OPS CKS GOOD. TAXI OF ACFT SHOWED NO FURTHER DEFECTS.
